# SDR USAA2009060591415

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 28,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S-2 - MAJOR REPAIR - CRACK IN LEFT AIR CONDITIONING BAY FITTING AT FR36, Y1292.  REPAIRED LEFT AIR CONDITIONING BAY FITTING AT FR36, Y1292 IAW US AIRWAYS ENGINEERING CARD M2C53306.
